# SDR CALA2025121612174

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 39,819 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 21 SEATS D/E/F ARE INOP PIC ADDED WINDOW LIGHT ABOVE 21F INOPERATIVE. NOT PART OF EMERGENCY LIGHTING SYSTEM. REQUEST MEL 3302B. TOMC APPROVED COMPLIED WITH MEL 3302B DDP. INOP PLACARD APPLIED. *DM* ADDED OWE LIGHT ADDED MORE TIME TO CHANGE ASSY IF NEEDED REISTALLED THE LIGHT ASSY. ON THE EMERGENCY EXIT DOOR AT ROW 21 SEATS D,E,F PER IPC33-21-51-82. OPS. CHECK GOOD.PLACARD REMOVED.
